# SDR SWAA2023052228246

- Difficulty date: April 16, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FUELING STATION AT 621GB DOOR - P-15 PANEL HAS SURFACE CORROSION AROUND I/B AND O/B GAUGES. 124-011<[01] FAULT WAS RESOLVED ON ANOTHER FAULT. FAULT NUMBER TTG8Q00KFP2Q;;[02] VERIFIED TTG8Q00KFP2Q
